MathSciNet Relay Station
MathSciNet bibliographic data
MR924742 (89b:35043) 35J60 (35B05 85A05)
Ni, Wei-Ming; Yotsutani, Shoji Semilinear elliptic equations of Matukuma-type and related topics. Japan J. Appl. Math. 5 (1988), no. 1, 1–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement